# SDR UALA2012071103740

- Difficulty date: July 11, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 47,853 hours, 18,804 cycles
- Engine: Iae V2527A5
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bushing
- Condition: Worn
- Location: Nlg Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD HINGE BUSHING ON RT AFT NLG DOOR WORN. REPLACED DOOR.
